In this paper we include seasonal variability in the NPZ-model of a population of phytoplankton. For the space discretization of the governing equations we employ the complete flux scheme. A stability analysis of the fully discrete scheme is presented. A new boundary condition, based on the complete flux scheme, is introduced. Numerical results show good agreement with previous results in literature.
|Journal||Applied Mathematical and Computational Sciences|
|Publication status||Published - 2011|
Goorden, S. A., Korzilius, S. P., Thije Boonkkamp, ten, J. H. M., Anthonissen, M. J. H., & Rathish Kumar, B. V. (2011). NPZ-model with seasonal variability of plankton population dynamics. Applied Mathematical and Computational Sciences, 3(2), 227-248.